# SDR UPS07551127

- Difficulty date: November 7, 2007
- Submitted: November 12, 2007
- Operation: Air carrier
- Aircraft: N471UP
- Make and model: Boeing 757-24APF
- Aircraft serial: 28842
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Inoperative
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EGRESS LIGHT INOP.  RELAMPED EMERGENCY EGRESS LIGHT PER MM 33-51-06-2.
